# SDR USAA960192

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING INSPECTION OF PCI 1366 (FUSELAGE AREA BELOW MED) FOUND .125 INCH CRACK IN THE SKIN AT STATION 200 LONGERON 22L.  FERRIED AIRCRAFT TO PIT FOR REPAIRS.  INSTALLED CLASS 3 DOUBLER PER SRM 53-04 FIG 12B.  (M)
